MathSciNet Relay Station
MathSciNet bibliographic data
MR1838657 (2002e:11055) 11F20 (11B65)
Andrews, George E.; Jiménez-Urroz, Jorge; Ono, Ken $q$-series identities and values of certain $L$-functions. Duke Math. J. 108 (2001), no. 3, 395–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement